MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Model Number 370-1080-02
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The pincher is failing to retract back into the device once the biopsy has been taken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found.One opened and five unopened samples were returned by the customer.A visual inspection could not find any damage with the biopince that was returned used and the pincer was in the proper location in the pincer window.Laboratory kidney biopsy testing was performed with the used biopince device and it was able to obtain 9 out of 9 samples with no defects.The exact conditions of the biopsy performed in the user environment is not known.If the device is fired into either very fatty tissue or some sort of hard tissue then it is possible for the pincer to have a failure when collecting a sample and resulting in an incomplete or no sample defect.There is no corrective action to take at this time as the issues described could not be replicated in the laboratory setting.Argon will continue to monitor the biopince ultra devices for the defects as described.
 
Event or Problem Description

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14069277
Report Number0001625425-2022-00975
Device Sequence Number20138523
Product Code KNW
UDI-Device Identifier00886333224067
UDI-Public00886333224067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2024
Device Model Number370-1080-02
Device Catalogue Number370-1080-02
Device Lot Number11391323
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer03/29/2022
03/29/2022
Initial Report FDA Received Date04/10/2022
Supplement Report FDA Received Date04/22/2022
07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown